# SDR AALA202002109068

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 24,428 hours, 4,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 8B EMERGENCY MARKER LIGHT INOPERATIVE. MAINTENANCE RESECURED LAMP WIRING AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.
